# SDR DALA2017070505260

- Difficulty date: July 4, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 40,674 hours, 26,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN STA 1531.604 CANT BETWEEN LONGERONS 22R-23R.  REPAIRED IAW SRM 53-00-01.
